I have been coughing up little black flecks mostly in
usually due to allergies, can rule other causes if continue
HI, thanks for using healthcare magic
It is understandable to be concerned but in many persons the black specks are due to irritation of the airways from the allergies
The black specks are usually old blood and this can occur under different circumstances such as infection of the airway (flu, cough/cold), trauma or allergies or in more serious circumstances such as cancer (not common at all).
The steroid nasal spray , if this is the type of spray that you were using and allergy meds should help. If there is no change, medication such as singulair , to suppress the allergy response further, can be used
If there is no change at all with these three meds taking consistently over a 3 to 4 week period then you should consider reassessment by an ENT specialist or review by another if you already see one for a second opinion.
They can take a look into the throat to see if there are any changes, in the vast majority the changes would point to allergies but they would ensure that this is the case
I hope this helps, feel free to ask any other questions